# SDR ASAA0956389

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 7,670 hours, 2,240 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT MAP FLAG ON F/O NAV DATA DISPLAYS.  CYCLED FMC C/B'S P6 1 D15 AND D16 TO REBOOT F/O'S FMC AND CDU.  PERFORMED F/O'S FMC BITE PROCEDURE 34 61 00 810 801, NO FAULTS INDICATED OPS NORMAL.  PERFORMED F/O'S FMC AND CAPTS FMC OPERATIONAL TEST PER MM 34 61 00 710 801.  GROUND TESTS NORMAL.  F/O'S MAP FLAG NOT IN VIEW.  SEAMC ADVISED.
